# SDR HNAA2024090400218

- Difficulty date: July 16, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR  INNER LEADING EDGE UPPER SKIN BTW YH=1280.0 AND AT HINGE CUT OUT FOUND DENTED.
